# SDR A6WA201643927

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FRAME AT FS 333.00, STRINGER 2L IS CRACKED AT TOOLING HOLE.  REPLACED FRAME SECTION AT FS 333.00 & STRINGER 2L IAW SRM 51-42-06 & 51-42-21.
